# SDR CA140723001

- Difficulty date: July 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,698 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pedal
- Part number: 3E6721A00137
- Condition: Stiff
- Location: Tail Rotor
- Part time: 1,401 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL ROTOR CONTROL PEDALS STIFF IN FLIGHT, ABNORMAL FORCE REQUIRED.
